# SDR COM60472

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- System (JASC): 3418 · Stall Warning System
- Part: Stall Unit
- Part number: 3995100106
- Condition: Defective
- Location: Avionics
- Part time: 2,575 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STALL FAIL MESSAGE ON EICAS.  REPLACED THE STALL PROTECTION UNIT.
